# SDR ABXA020146

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,850 hours, 58,786 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, THE RIGHT GEAR RED UNSAFE LIGHT ILLUMINATED.  RECYCLED THE GEAR WITH NO CHANGE.  THE GEAR UPLATCH CHECK ALSO FAILED.  ADJUSTED THE TENSION ON THE RIGHT MAIN GEAR DOOR ROLLER BRACKET AND SPRING ASSEMBLY IAW DC-9 MM 32-31-04-2-0103.  ALSO CHECKED AND RIGGED THE RIGHT LANDING GEAR DOOR LATCH TORQUE TUBE IAW DC-9 MM 32-31-04-2-1003.  CYCLED THE GEAR THREE TIMES.  OPS CHECKED GOOD.
